# SDR 07FDEA04275

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517527
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT FS 1320 IN SECTION 48 ZONE, SKIN HAS 2 PREVIOUS PUNCTURES FILLED WITH SEALANT ON LT SIDE OF A/C BETWEEN STRINGERS 3L AND 6L JUST BELOW VERTICAL STAB.  REMOVED DAMAGE SRM 53-30-3 FIG 13A.  FABRICATED REPAIR DOUBLER SRM 53-30-3 FIG 13 A.  NDT AT STR 3L AND 6L IAW 727 MAN PART 4 51-00-00 FIG 2, PART 6 51-00-00 FIG 23 ORG "T" .055, REMAINING "T" .052, LOSS .003 AT 6L, NO DEFECTS AT 3L AND 6L.  ALODINED AND PRIMED DOUBLER AT 3L AND AREA AT 6L SRM 51-10-2 PG 7 AND 8.  INSTALLED DOUBLER AT 3L SRM 53-30-3 PG 74C.  PAINTED AREAS AT 3L AND 6L SRM 53-30-3 PG 74C.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
